# SDR MALA000594

- Difficulty date: October 14, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 2430 · DC Generating System
- Part: Lead
- Condition: Broken
- Location: Dc Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DC GENERATOR CAUTION LIGHT ILLUMINATED COMPLETED QRH, GEN LIGHT REMAINS OFF LINE.  CREW RETURNED TO MSP.  MAINTENANCE FOUND BROKEN LEAD RECRIMPED AS REQUIRED, RAN AC, OPS CHECK GOOD.
